1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
MadMat
Last Activity:
May 24, 2015 at 8:51 PM
Joined:
Feb 25, 2012
Messages:
92
Trophy Points:
26
Positive ratings received:
0

Post Ratings

Received: Given:
Like 0 1
Agree 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 0 0
Hug 0 0

Share This Page

 

MadMat

Well-Known Member

MadMat was last seen:
May 24, 2015
    1.  
      fatbuggermex
      fatbuggermex
      Hi, im havig the same problem with the gliclazide. When i was just taking the metformin, i lost 3stone in 3months, which made me feel good. Then i was given gliclazide, and ive gained 2stone since christmas. Im not very happy, but doc said it was bring my blood sugars down n that was more important, last hbca1 was 63., i think, they were guna double the dose, if it wasnt going down, but i told them i dint want it. .
  • Loading...
  • Loading...
  • Signature

    --
    Type 2, Diagnosed 7/2/12
    2x500mg Metformin twice daily and reduced carb diet
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook